# SDR ASOA20141107125

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 35,283 hours, 27,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2775
- Condition: Faulty
- Location: Cargo Bay
- Part time: 4,531 hours, 3,483 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A BAGGAGE SMOKE INDICATION WAS REPORTED BY THE CREW AFTER LANDING WITH NO EVIDENCE OF FIRE OR OVERHEATING.  MX R & R THE FWD BAGGAGE SMOKE DETECTOR WITH OPERATIONAL CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
